Recursion operator for the symmetries of DIPSS bosonic membrane equations

Satir A.

NUCLEAR PHYSICS B, vol.559, pp.603-609, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 559
  • Publication Date: 1999
  • Doi Number: 10.1016/s0550-3213(99)00417-4
  • Title of Journal : NUCLEAR PHYSICS B
  • Page Numbers: pp.603-609


The symmetries of the bosonic membrane of Duff-Inami-Pope-Sezgin-Stelle (DIPSS) are considered. A recursion operator is given for these symmetries. (C) 1999 Published by Elsevier Science B.V. All rights reserved.